# SDR IPXA2018041628640

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 53,742 hours, 17,368 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Faulted
- Location: Rudder Ratio
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK. AFTER TAKEOFF, THE RUDDER RATIO EICAS ILLUMINATED.  FOUND THE RIGHT RUDDER RATIO CHANGER MODULE FAULTED.  R & R THE MODULE IAW MM 27-09-00.  OPS CHECKED GOOD IAW MM 27-21-00.
